EurekaMag.com logo
+ Site Statistics
References:
52,725,316
Abstracts:
28,411,598
+ Search Articles
+ Subscribe to Site Feeds
EurekaMag Most Shared ContentMost Shared
EurekaMag PDF Full Text ContentPDF Full Text
+ PDF Full Text
Request PDF Full TextRequest PDF Full Text
+ Follow Us
Follow on FacebookFollow on Facebook
Follow on TwitterFollow on Twitter
Follow on Google+Follow on Google+
Follow on LinkedInFollow on LinkedIn

+ Translate

Allergic contact dermatitis from diethyl sebacate in lanoconazole cream


Contact Dermatitis 43(4): 233-234
Allergic contact dermatitis from diethyl sebacate in lanoconazole cream
A case is reported in a 39-year-old man from Japan, who presented with a 1-month history of tinea cruris, which had been treated with 1% lanoconazole cream for 3 weeks. A large pruritic erythematous plaque developed and enlarged and he was diagnosed with contact dermatitis. Patch testing revealed positive reactions to lanoconazole cream and to 5% diethyl sebacate, an emulsifier ingredient of lanoconazole cream. All other components were negative.


Accession: 003354954

PMID: 11011932



Related references

Contact dermatitis due to lanoconazole, cetyl alcohol and diethyl sebacate in lanoconazole cream. Contact Dermatitis 50(1): 49-50, 2004

Allergic contact dermatitis due to diethyl sebacate in a hand cream. Contact Dermatitis 55(2): 117-117, 2006

Allergic contact dermatitis due to diethyl sebacate. Contact Dermatitis 36(3): 172, 1997

Allergic contact dermatitis from ethyl sebacate in haloprogin cream. Archives of Dermatology 112(11): 1563-1564, 1976

Contact dermatitis due to diethyl sebacate. Contact Dermatitis 40(1): 48-49, Jan, 1999

Contact dermatitis due to diethyl sebacate. Contact Dermatitis 6(7): 506-507, 1980

Allergic contact dermatitis from lanoconazole. Contact Dermatitis 35(1): 63, 1996

Allergic contact dermatitis due to both lanoconazole and neticonazole ointments. Contact Dermatitis 44(1): 48-49, 2001

Allergic contact dermatitis due to lanoconazole with no cross-reactivity to other imidazoles. Dermatology 196(3): 366-366, 1998

Contact dermatitis due to lipsticks and a cream containing isopalmityl diglyceryl sebacate (DGS). Contact Dermatitis 54(4): 213-214, 2006